Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Free algebras through Day convolution

Hongyi Chu and Rune Haugseng

Algebraic & Geometric Topology 22 (2022) 3401–3458
Abstract

Building on the foundations in our previous paper, we study Segal conditions that are given by finite products, determined by structures we call cartesian patterns. We set up Day convolution on presheaves in this setting and use it to give conditions under which there is a colimit formula for free algebras and other left adjoints. This specializes to give a simple proof of Lurie’s results on operadic left Kan extensions and free algebras for symmetric –operads.

Keywords
free algebras, Day convolution, infinity-operads, cartesian patterns, Segal conditions
Mathematical Subject Classification
Primary: 18N70
References
Publication
Received: 20 August 2020
Revised: 20 June 2021
Accepted: 31 August 2021
Published: 30 January 2023
Authors
Hongyi Chu
Max Planck Institute for Mathematics
Bonn
Germany
Rune Haugseng
Department of Mathematical Sciences
Norwegian University of Science and Technology
Trondheim
Norway